2019
Том 71
№ 4

All Issues

Kozhametov A. T.

Articles: 2
Article (Russian)

Control over a linear system up to a given Lyapunov function

Khusainov D. Ya., Kozhametov A. T.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 10. - pp. 1409–1415

We obtain control conditions for a linear system whose Lyapunov functions satisfy certain conditions.

Article (Ukrainian)

Stability estimates of linear stochastic systems

Khusainov D. Ya., Kozhametov A. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1267–1273